# SDR SWAA2015121547135

- Difficulty date: December 13, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 28,527 hours, 12,915 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Part number: 6949956
- Condition: Worn
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE GIRT BAR INDICATOR STRAP VELCRO WORN.  R & R STRAP VELCRO IAW SIP.
